# SDR 2000ZZZX289

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Punctured
- Location: Bs 452-455
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE DAMAGE COMMON TO THE CUSP MEMBRANE BETWEEN STA 452 TO ST 455.  REPAIRED RT FUSELAGE CUSP MEMBRANE/WEB PUNTURE BETWEEN STA 452 TO STA 456 PER EIA ECRA 541-53-012-2.
